# SDR CA000505003

- Difficulty date: April 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: AC67650
- Condition: Failed
- Location: Anti Skid System
- Part time: 24,029 hours, 24,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LT INNER ANTI-SKID VALVE FOUND LEAKING. VALVE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
